# SDR R61A201505130307

- Difficulty date: May 13, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,830 hours, 20,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT TOP METAL PIECE ON FRAME 87-88 IN FRONT OF R-2 DOOR AROUND OF GALLEY MOUNTING NUT PLATES IS CORRODED.  MAINTENANCE R & R TOP METAL PIECE ON FRAME 87-88 IN FRONT OF R-2 DOOR AROUND OF GALLEY MOUNTING NUT PLATES IAW SRM 51-40-02, 51-42-02, 51-43-03, 51-43-01, REF C1 FOR WORK DETAILS VP-013934-2015/521. PN 170-91919-001 SHEAR PANEL.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
